# SDR IPXA2023111616092

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 73,584 hours, 15,085 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB, EMERGENCY DECLARED,  ON CLIMB STRONG OIL BURN SMELL FILLED COCKPIT. DECLARED EMER AND RETURNED TO DFW. RAN SMOKE REMOVAL CHECKLIST REPLACED PACKS 1,2,3 COALESER BAGS... AWAITING RUN QUALIFIED AMT FOR BURNOUT PROCEDURE
